[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 2010

Psoriatic Skin Lesions Induced by Certolizumab Pegol

Author Affiliations

Author Affiliations: Department of Dermatology, Yale University School of Medicine, New Haven, Connecticut (Drs Klein and Choate); and Gastroenterology Associates of Fairfield County PC, Fairfield, Connecticut (Dr Spivack).

Arch Dermatol. 2010;146(9):1055-1056. doi:10.1001/archdermatol.2010.225

A 26-year-old woman with Crohn disease was seen with a widespread pustular eruption, most prominent on the hands and feet, after treatment with certolizumab pegol was initiated 4 months earlier. Psoriasiform plaques were widespread over the trunk, extremities (Figure 1), and scalp, and she also had substantial palmoplantar involvement. Over her lateral malleoli were pink-red scaly plaques rimmed with pustules (Figure 2). She denied personal or family history of psoriasis. Two punch biopsy specimens from the left lateral malleolus revealed focal mild spongiosis, parakeratosis, slight acanthosis, a predominantly lymphocytic inflammatory dermal infiltrate, and exocytosis of neutrophils.

First Page Preview View Large
First page PDF preview
First page PDF preview
×